# SDR 04FDEA02874

- Difficulty date: October 5, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: NRC6068
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/RT OB FLAPS-FLAP VANE SUPPORTS CORROSION   REWORK.   CLOSING ACTION ON 10/04/04. ON N/R S00018. COMPLIED WITH EA 8-5750-82049.
